Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Site Notices
9/22/2017 12:11:25 AM
Posted: 1/29/2006 10:04:37 PM EDT
Well, kiddies, I turned 41 the other day, and I got to thinking that it might be a good idea for me to start taking vitamins. I was doing a store visit in a mall, and saw a "Vitamin World," whereupon I bought their brand of "Ultra Vita Man," supposedly formulated for old codgers like me.

I've been taking them for a little over a week, now, and I genuinely feel GREAT! These things really work - but what's up with the urine? I mean, that stuff's flourescent yellow, like a freakin' highlighter or something.

What's the cause? Am I harming any internal organs (livers, or anything like that) by hitting them too hard with too much crazy organic stuff?
Link Posted: 1/29/2006 10:07:01 PM EDT

Originally Posted By samsong:
Well, kiddies, I turned 41 the other day, and I got to thinking that it might be a good idea for me to start taking vitamins. I was doing a store visit in a mall, and saw a "Vitamin World," whereupon I bought their brand of "Ultra Vita Man," supposedly formulated for old codgers like me.

I've been taking them for a little over a week, now, and I genuinely feel GREAT! These things really work - but what's up with the urine? I mean, that stuff's flourescent yellow, like a freakin' highlighter or something.

What's the cause? Am I harming any internal organs (livers, or anything like that) by hitting them too hard with too much crazy organic stuff?



How much water do you drink every day?
Link Posted: 1/29/2006 10:07:04 PM EDT
Drink more water.
Link Posted: 1/29/2006 10:07:11 PM EDT
Vitamin B causes such a response from my system.
Link Posted: 1/29/2006 10:08:40 PM EDT
Your system is being flushed of bad stuff. Drink more water.
Link Posted: 1/29/2006 10:09:52 PM EDT
Drinking any energy drinks? A guy at work has the same thing happen if he drinks 2-3 in a day.
Link Posted: 1/29/2006 10:09:57 PM EDT
Link Posted: 1/29/2006 10:10:37 PM EDT
Drink 6 or 8 8 oz glasses of water per day minimum
Link Posted: 1/29/2006 10:10:58 PM EDT
its all the excess vitamins and minerals your body doesnt absorb, you just pee them out.

it doesnt matter how much water you drink, i drink 1 gallon a day at least and my pee is usually neon after i take a multivitamin.

by the way, if youre pee is any tint of yellow you are not drinking enough water.
Link Posted: 1/29/2006 10:14:09 PM EDT
Take the Vitamin with food. It helps the minerals absorb slower instead of just pass them right out.
Link Posted: 1/29/2006 10:15:38 PM EDT

Originally Posted By AILapua:
Vitamin B causes such a response from my system.


+1
Link Posted: 1/29/2006 10:19:08 PM EDT

Originally Posted By twonami:

Originally Posted By AILapua:
Vitamin B causes such a response from my system.


+1



Yup
Link Posted: 1/29/2006 10:21:09 PM EDT
Thanks for the help, gents. I drink a lot of water, but up here in dry-ass Colorado, "a lot of water" is never enough.

I am probably taking on 6-8 eight-ounce portions of H2O every day.
Link Posted: 1/29/2006 10:21:34 PM EDT

Originally Posted By samsong:
Well, kiddies, I turned 41 the other day, and I got to thinking that it might be a good idea for me to start taking vitamins. I was doing a store visit in a mall, and saw a "Vitamin World," whereupon I bought their brand of "Ultra Vita Man," supposedly formulated for old codgers like me.

I've been taking them for a little over a week, now, and I genuinely feel GREAT! These things really work - but what's up with the urine? I mean, that stuff's flourescent yellow, like a freakin' highlighter or something.

What's the cause? Am I harming any internal organs (livers, or anything like that) by hitting them too hard with too much crazy organic stuff?



I have the same thing happen with Mega Men I get from GNC, urine kinda looks like watered down Mountain Dew. I think it's from your body not being able to absorb all the vitamins and the excess comes out in the urine.
Link Posted: 1/29/2006 10:23:12 PM EDT

Originally Posted By Sixgun357:
Take the Vitamin with food. It helps the minerals absorb slower instead of just pass them right out.



Oh, and roger THAT. I have heard something crazy like you tend to crap out the vitamin pills in an almost unabsorbed state. Talk about flushing your money down the toilet!
Link Posted: 1/29/2006 10:52:28 PM EDT

Originally Posted By Citabria7GCBC:
Drink 6 or 8 8 oz glasses of water per day minimum



Substitute coffee for the water, and you'll have a pleasant aroma to go along with the colors...
Link Posted: 1/29/2006 10:58:59 PM EDT
I heard smoking will negate the effectiveness of vitamins.
Link Posted: 1/29/2006 11:15:34 PM EDT
[Last Edit: 1/29/2006 11:16:35 PM EDT by sWs1]

Originally Posted By Citabria7GCBC:
Drink 6 or 8 8 oz glasses of water per day minimum



I'm not sure this is really necessary, as you're probably taking in the equivalent of 6-8 8oz glasses of water on an average day when you consume coffee/soda/juice. You can suppliment what you're taking in by drinking a couple of glasses or bottles of water, but 6-8 seems like overkill.



Originally Posted By pdynak:
its all the excess vitamins and minerals your body doesnt absorb, you just pee them out.

it doesnt matter how much water you drink, i drink 1 gallon a day at least and my pee is usually neon after i take a multivitamin.



I tend to agree with this assessment the most.
Link Posted: 1/30/2006 12:10:26 AM EDT

Originally Posted By sWs1:

Originally Posted By Citabria7GCBC:
Drink 6 or 8 8 oz glasses of water per day minimum



I'm not sure this is really necessary, as you're probably taking in the equivalent of 6-8 8oz glasses of water on an average day when you consume coffee/soda/juice. You can suppliment what you're taking in by drinking a couple of glasses or bottles of water, but 6-8 seems like overkill.



Originally Posted By pdynak:
its all the excess vitamins and minerals your body doesnt absorb, you just pee them out.

it doesnt matter how much water you drink, i drink 1 gallon a day at least and my pee is usually neon after i take a multivitamin.



I tend to agree with this assessment the most.



The body is ~70% water. You should drink half of your body weight in ounces of good water / day. Lots of crapola to flush out of your body. Caffinated and un-naturaly acidic beverages dont count on H2O intake. Caffene dehydrates the body, resulting in more water that you should drink; and un-naturally acidic beverages drop your bodys PH making it more succeptable to viruses, bacteria, and all those other vicious little bugs running around. BTW, did you know that there is evidence to support the idea that cancer cells (and most illnesses for that matter) can only grow in an acidic body PH?

Try taking an extra Zinc pill with your multivitamin. Zinc is fundimental in over 150 metobolic processes, and aids in the uptake of other minerals and vitamins.

The others are more than likely right, your excreeting extra/unusable minerals. Not all of your pills are bio-available, so you piss out what you cant use. Probably a lot of B family vitamins, actually.

As an aside, B complex pills will help you keep from getting a hang over. Alcohol depletes the body of B vitamines and dehydrates you, so the resulting deficiancy in H2O and B vitamines lead to a headache. I forget why it works, but it does. Try it out. Next time you get trashed, take a B complex and 16 oz water before crashing, and 99% of the time, the next morning you wont end up with a hangover.
Link Posted: 1/30/2006 2:47:57 AM EDT
B2 (riboflavin) does it. Take it as a sign that you are getting enough B2.
Top Top